# SDR 2022FA0000724

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Aircraft: N455MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9161
- Aircraft time: 8,568 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,478 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 366
- Condition: Vapor
- Location: Zone 400
- Component: #2 Engine, Tmeca
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, MEDCREW REPORTED FUEL SMELL, ENTERING CABIN AREA. SUSPECT FUEL LEAKAGE VENTING, AND RESIDUAL SMELL INADVERTENTLY VENTING INTO CABIN AREA. REM'D #2 START DRAIN VALVE ASSY. INSTALLED SERVICEABLE START DRAIN VALVE ASSY. NO OTHER DEFECTS NOTED.
